# SDR UALA2013052103515

- Difficulty date: May 20, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,742 hours, 9,950 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Selector Panel
- Part number: S243W0013900
- Part serial: 96120300
- Condition: Inoperative
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISPLAY SELECTOR PANEL INOPERATIVE AND EICAS MESSAGE.  REPLACED DISPLAY SELECTOR PANEL IAW MM 31-61-03,  SYS CHECKED GOOD.
